# SDR UALA2012120407003

- Difficulty date: December 3, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 63,640 hours, 23,598 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT AND AFT LT EPSU BATTERIES FAIL EMERGENCY LIGHT CHECK.  REPLACED BATTERIES IAW MM, EMERGENCY LIGHT TEST OK.
